Generalized statistical convergence and statistical core of double sequences

Yükleniyor...
Küçük Resim

Tarih

2010

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Springer Heidelberg

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Özet

In this paper we extend the notion of lambda-statistical convergence to the (lambda, A mu)statistical convergence for double sequences x = (x (jk) ). We also determine some matrix transformations and establish some core theorems related to our new space of double sequences S (lambda,A mu).

Açıklama

Anahtar Kelimeler

Double Sequence, Statistical Convergence, Matrix Transformation, Core

Kaynak

Acta Mathematica Sinica-English Series

WoS Q Değeri

Q3

Scopus Q Değeri

Q2

Cilt

26

Sayı

11

Künye

Mursaleen, M., Çakan, C., Mohiuddine, S. A., & Savaş, E. (2010). Generalized Statistical Convergence and Statistical Core of Double Sequences. Acta Mathematica Sinica English Series, 26(11), 2131–2144.